# SDR MTNA20230913001

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 30,994 hours, 32,093 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, BOTH HYDRAULIC PUMPS FAILED AND THE #2 AC WILD GENERATOR FAULTED. EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS TOWED OFF THE TAXIWAY TO THE GATE. RAI AC EXTERNAL POWER CONTACTOR.
